# SDR FDEA201712183407

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 81,978 hours, 16,360 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pushrod
- Condition: Out Of Position
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT NOTICED #2 FIRE HANDLE SLIGHTLY OUT OF NORM POSITION. PUSHED HANDLE INTO NORM, NO ABNORMAL INDICATIONS. AFTER TAKEOFF GOT LEVEL 1 GEN 2 OFF ALERT ACCOMPANIED WITH FIRE IND IN #2 FIRE HANDLE, NO OTHER INDICATIONS OR WARNINGS. NOTICED FIRE HANDLE NOT FULLY IN NORM & BUMPED IT INTO NORM.  BOTH WARNINGS WENT AWAY & RESULTED IN EGPS FAIL. CHECKED #2 FIRE HANDLE RIGGING PER AMM 76-20-01-5 & FOUND #2 FIRE HANDLE WAS OUT OF LIMIT. FURTHER T/SHOT & FOUND #2 HYD FIRE S/O VALVE PUSH ROD INTERFERED WITH VALVE DRAIN HOSE ON #2 HYD RESERVOIR. REROUTE HOSE RESET #2 GEN AFTER #2 FIRE HANDLE OPS CK IN RAN EPCU RTS TEST PER AMM 24-08-01-5,EPCU RTS PASSED. RAN #2 ENG IAW JRH & #2 GEN OPS NORMAL OK FOR SVC.
